# SDR 98ZZZX717

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3113K
- Make and model: Beech B95A
- Aircraft serial: TD530
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Failed
- Location: Door Upper
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, A LOUD BANG WAS HEARD AND SUBSEQUENT LOUD WIND NOISES.  UPPER DOOR HINGE HAD BROKEN ALLOWING DOOR TO TILT OUTWARD SINCE IT WAS NOW ONLY HELD BY LOWER HINGE AND REAR LATCH (UPPER LATCH RELEASED WHEN HINGE BROKE).  DOOR OPENED APPROXIMATELY 6 INCHES AT TOP AND ACTED AS LARGE AIRSLOOP.  PLANE WAS IMMEDIATELY SLOWED DOWN AND A SAFE LANDING WAS EXPECTED.  TTAF 3,510 HOURS.  EXAMINATION SHOWED FAILURE WAS DUE TO INTERGRANULAR CORROSION AND IS ALMOST IMPOSSIBLE TO INSPECT.
